On Graded n Absorbing Submodules

Hamoda, Mohammad and Ashour, Arwa (2015) On Graded n Absorbing Submodules. LE MATEMATICHE, 70 (2). pp. 243-254.

[img]
Preview
Text
Hamoda, LE MATEMATICHE.pdf

Download (139kB) | Preview

Abstract

Let G be a group with identity e. Let R be a G

Item Type: Article
Uncontrolled Keywords: graded prime submodules, graded weakly prime submodules, graded primary submodules,graded n
Subjects: Q Science > QA Mathematics
Depositing User: د. محمد العبد محمد حمودة
Date Deposited: 10 May 2018 07:08
Last Modified: 10 May 2018 07:08
URI: http://scholar.alaqsa.edu.ps/id/eprint/708

Actions (login required)

View Item View Item